Downloads: 296

Files in This Item:
File Description SizeFormat 
04395179.pdf467.06 kBAdobe PDFView/Open
Title: Parameterization of suboptimal solutions of the Nehari problem for infinite-dimensional systems
Authors: Kashima, K  kyouindb  KAKEN_id  orcid https://orcid.org/0000-0002-2963-2584 (unconfirmed)
Yamamoto, Y  KAKEN_id
Ozbay, H
Issue Date: Dec-2007
Publisher: IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Journal title: IEEE TRANSACTIONS ON AUTOMATIC CONTROL
Volume: 52
Issue: 12
Start page: 2369
End page: 2374
Rights: (c)2007 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
URI: http://hdl.handle.net/2433/50306
DOI(Published Version): 10.1109/TAC.2007.910725
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.